Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Nonexistence results for nonlocal equations with critical and supercritical nonlinearities

Autor
Ros, X.; Serra, J.
Tipus d'activitat
Article en revista
Revista
Communications in partial differential equations
Data de publicació
2015-01-02
Volum
40
Número
1
Pàgina inicial
115
Pàgina final
133
DOI
https://doi.org/10.1080/03605302.2014.918144 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/84612 Obrir en finestra nova
http://www.ma.utexas.edu/users/ros.oton/articles/Nonexistence_Ros_Serra.pdf Obrir en finestra nova
URL
http://www.tandfonline.com/doi/abs/10.1080/03605302.2014.918144?journalCode=lpde20#.VPWE5-G2r0w Obrir en finestra nova
Resum
We prove nonexistence of nontrivial bounded solutions to some nonlinear problems involving nonlocal operators of the form; [GRAPHICS]; These operators are infinitesimal generators of symmetric Levy processes. Our results apply to even kernels K satisfying that K(y)|y|( n+sigma) is nondecreasing along rays from the origin, for some sigma is an element of (0, 2) in case a ( ij ) equivalent to 0 and for sigma = 2 in case that (a ( ij )) is a positive definite symmetric matrix.; Our nonexistence res...
Citació
Ros, X., Serra, J. Nonexistence results for nonlocal equations with critical and supercritical nonlinearities. "Communications in partial differential equations", 02 Gener 2015, vol. 40, núm. 1, p. 115-133.
Paraules clau
35J60, 45K05, BOUNDARY, ELLIPTIC-EQUATIONS, FRACTIONAL LAPLACIAN, Fractional Laplacian, INEQUALITIES, Integro-differential operators, Nonexistence, OPERATORS, POHOZAEV IDENTITY, Supercritical nonlinearities
Grup de recerca
EDP - Equacions en Derivades Parcials i Aplicacions

Participants

  • Ros Oton, Xavier  (autor)
  • Serra Montoli, Joaquim  (autor)

Arxius